# SDR AUS20031051

- Difficulty date: October 9, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM563C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 857592
- Condition: Failed
- Location: Engine
- Part time: 22,249 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FORWARD STATIONARY AIR/OIL SEAL FAILED IN THE AREA OF ADHESION OF THE ABRADABLE MATERIAL TO THE SEAL ASSEMBLY.
